# SDR P5CA2023073100054

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 84,587 hours, 23,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 43467410312113
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LT "UNARMED" LT HALF LT NOT ILLUMINATED (RELAMPED NO HELP) & CAP DEFORM( 1) CHECK DRAWER DAMAGED AND "UNARMED" CAP DEFORM REP IPC 33-16-02-03 ITEM 12 & 40. 2) IAW SWPM 20-84-18 R/R SW AND OPS CHECK OK IAW AMM 33-51-00. )
